# SDR 20001017SH003

- Difficulty date: September 6, 2000
- Submitted: October 17, 2000
- Operation: General aviation
- Aircraft: N41518
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636302
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pushrod Tube
- Part number: 829132
- Condition: Binding
- Location: Inbd Flap Well
- Part time: 28 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BOTH FLAPS BINDING IN TRACKS WHILE EXTENDING FROM FULL UP POSITION TO APPROXIMATELY FIVE DEGREES.  FOUND PUSH ROD P/N 82913-2 THE WRONG LENGTH PER MM, CHAPTER 27-509-00 PAGE 8, PARA (69).  THIS MEASUREMENT OF 5.26 INCHES WILL NOT ALLOW BOLT TO BE INSTALLED.  (X)
